# SDR DALA2024093009547

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON WEB LOCATED AT FR 20 AND Y1732 FWD GALLEY. CORRECTIVE ACTION: REPLACED ON WEB LOCATED AT FR 20 AND Y1732 FWD GALLEY AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0579815)
